MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number AIQCA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use, an acumen adult cuff had fitting issues which caused inaccurate mean arterial pressure (map) measurements.Cuff was applied on the left ring finger and connected to cuff #1, but they could not get a good signal.Finger cuff was measuring a map of 15 to 20 points lower than the brachial non-invasive blood pressure (nibp) on both arms.There were no error messages displayed.Staff tried to reposition and tighten finger cuff but issue could not be resolved.The cuff can only fit the patient's left and right ring fingers due to the other fingers being too large.There were no patient injuries.
 
Additional Manufacturer Narrative
A product evaluation was completed on the returned cuff.The reported event of "fitting issue" was not able to be confirmed.Finger cuff securely attached to testing finger during pressure test.Width of cuff flex pcb was 62.95mm which met specification 62.93 +/- 0.1mm for model aiqca.The reported event of pressure reading discrepancy was not able to be confirmed.Eeprom verification stated expired status and patient information.Finger cuff was reset for pressure test.Finger cuff zeroed and sensed pressure on hemosphere monitor without any error message.Electrical testing showed that all elements such as shield, led, and photodiode of returned unit were ok.No visible damage was noticed from the returned finger cuff.Finger cuff sensor passed both pre and post-decontamination leak test.An engineering evaluation was not initiated to assess for any manufacturing related processes since the defect related to "during use - inaccurate values" was not confirmed during product evaluation.A device history record review was completed and documented that device met all specifications upon distribution.

Brand Name
ACUMEN IQ CUFF ADULT
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key22290340
Report Number2015691-2025-04990
Device Sequence Number8466933
Product Code DXN
UDI-Device Identifier00690103219067
UDI-Public(01)00690103219067(17)261119(11)241119(10)66150647
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K230919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAIQCA
Device Lot Number66150647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexMale
Patient Weight101 KG